# SDR UPS99830458

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO SUB FLOOR AT STA 40 RT SIDE UNDER WEB FLOOR SUPPORT CORRODED DOT G-949.  FABRICATED AND INSTALLED BEAM AND ALL ASSOCIATED FASTENERS IAW DC8 DRAWING 5615180.
